# SDR C2XA03BT048

- Difficulty date: April 3, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 11,795 hours, 9,376 cycles
- Engine: Allsn AE3007C
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Relay
- Part number: M835362024M
- Condition: Inoperative
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CO2573, CREW REPORTED THAT (E1/E2 FIRE EXTINGUISHER BOTTLE A IS INOPERATIVE).  MAINTENANCE REMOVED AND REPLACED THE PRESSURE RELAY FOR ENGINE FIRE BOTTLE (A). OPS.CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
